MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/9 GREY TCAP

AUTOSOFT 90; INSET II 60/9 GREY TCAP
Lot Number 5231134
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that she had multiple bent cannulas (approx.8 infusion sets) and diabetic ketoacidosis which lead to hospitalizations.The patient took out her site, as she was not receiving insulin due to the kinked cannula.She did not notice any damage when the package was first opened.Her blood glucose level was approximately between 700-800 mg/dl at the time of event and self-treated herself with an injection of lantus.She had ketone levels and the health care professional assessed ketone level as dangerous.During hospitalization, she was treated with water, iv fluids and injections of insulin and the treatment resolved the issue.The infusion had been in use for two days or less.She was hospitalized for approximately five days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/9 GREY TCAP
MDR Report Key8443193
Report Number3003442380-2019-00568
Device Sequence Number16687005
Product Code FPA
UDI-Device Identifier05705244014367
UDI-Public05705244014367
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date04/01/2021
Device Lot Number5231134
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2018
Initial Report FDA Received Date03/22/2019
Patient Sequence Number1